MathSciNet Relay Station
MathSciNet bibliographic data
MR1871653 82B20
Procacci, Aldo; Scoppola, Benedetto On decay of correlations for unbounded spin systems with arbitrary boundary conditions. J. Statist. Phys. 105 (2001), no. 3-4, 453–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement